Convection over a naturally permeable bed

Rajasekhara, B. M. ; Ramaiah, B. K. ; Rudraiah, N. (1971) Convection over a naturally permeable bed Current Science, 40 (17). pp. 451-453. ISSN 0011-3891

PDF - Publisher Version

Official URL:


The temperature distribution for a poiseuille flow over a naturally permeable bed is presented for the two cases, conducting and insulating upper plate. It is found that, the temperature distribution increases linearly in the case of insulating wall, whereas, it is parabolic in nature, in case of conducting wall. It is also found that, the Nusselt number increases steadily up to the value of σ = 2 and it is uniform for σ > 2; where σ = h/√ k. h is the distance between the upper plate and the permeable bed and k is the permeability of the bed.

Item Type:Article
Source:Copyright of this article belongs to Current Science Association.
ID Code:91505
Deposited On:22 May 2012 07:07
Last Modified:19 May 2016 05:17

Repository Staff Only: item control page